Alert archive / Colorado / Flash Flood Watches in 2011
Flash Flood Watch 1, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this flash flood watch at May 11, 2011, 5:26 AM MDT for Boulder County, Larimer County, Colorado. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- May 11, 2011, 5:26 AM MDT (11:26 UTC)
- Expired
- May 11, 2011, 3:25 PM MDT
- In force
- 10 hr
- Issued by
- NWS Denver/Boulder, CO
- Flood severity
- None
Counties Boulder County, CO, Larimer County, CO
The radar
The Denver radar (KFTG), 99 km from the middle of the area, began a volume at 11:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 11.4 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4302 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- 27 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
076 WGUS65 KBOU 111126 FFABOU URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE DENVER CO 526 AM MDT WED MAY 11 2011 ...RAINFALL OVER THE FOURMILE BURN AREA MAY CAUSE FLOODING PROBLEMS TODAY... .A POTENT SPRING STORM MOVING OVER COLORADO TODAY WILL PRODUCE WIDESPREAD RAIN ACROSS THE PLAINS AND RAIN OR SNOW IN THE FRONT RANGE FOOTHILLS THROUGH TONIGHT. THIS STORM WILL PRODUCE THE FIRST SIGNIFICANT RAINFALL OVER THE FOURMILE BURN AREA IN BOULDER COUNTY SINCE THE FOREST FIRE LAST FALL. AS RAIN CONTINUES FALLING OVER THE BURN AREA...SOILS MAY BECOME SATURATED AND BEGIN CAUSING MUDSLIDES OR FLOODING PROBLEMS. LIGHT TO MODERATE RAIN IS EXPECTED TO CONTINUE INTO THIS EVENING AND THEN POSSIBLY MIX WITH OR CHANGE TO SNOW LATER TONIGHT. COZ035-111930- /O.NEW.KBOU.FF.A.0001.110511T1126Z-110512T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- INCLUDING...ESTES PARK...GLENDEVEY...NEDERLAND... RED FEATHER LAKES 526 AM MDT WED MAY 11 2011 ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING... THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A * FLASH FLOOD WATCH FOR A PORTION OF NORTH CENTRAL COLORADO... INCLUDING THE FOLLOWING AREA...NORTHERN FRONT RANGE FOOTHILLS. * THROUGH THIS EVENING * LIGHT TO MODERATE RAINFALL IS EXPECTED TO CONTINUE THROUGH THIS EVENING OVER THE FRONT RANGE FOOTHILLS OF BOULDER COUNTY. BY THIS AFTERNOON...RAINFALL AMOUNTS ARE EXPECTED TO TOTAL BETWEEN THREE-QUARTERS AND ONE-AND-ONE-HALF INCHES. IT IS UNCERTAIN HOW THE SOIL CONDITIONS IN THE FOURMILE BURN AREA ARE GOING TO RESPOND TO TODAY'S RAINFALL. BY THIS AFTERNOON IT WILL BE POSSIBLE THAT MUDSLIDES OR DEBRIS FLOWS MAY BEGIN DEVELOPING IN THE FOURMILE BURN AREA AS SOILS BECOME SATURATED. FLOODING WILL ALSO BE POSSIBLE DUE TO PLUGGED CULVERTS. * MUDSLIDES AND DEBRIS FLOWS MAY WASH OVER ROADWAYS IN THE FOURMILE BURN AREA OF BOULDER COUNTY. CULVERTS BECOMING PLUGGED BY MUD AND DEBRIS MAY ALSO CAUSE DAMMING OF WATER AND FLOODING OF ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... ...REPEAT THIS IS A WATCH AND NOT A WARNING... A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE...BUT NOT IMMINENT...WITHIN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD KEEP AN EYE ON THE WEATHER AND BE PREPARED FOR IMMEDIATE ACTION SHOULD HEAVY RAINS AND FLASH FLOODING OCCUR...OR IF A FLASH FLOOD WARNING IS ISSUED. && $$ DANKERS
2 follow-up statements
052 WGUS65 KBOU 111448 FFABOU FLOOD WATCH NATIONAL WEATHER SERVICE DENVER CO 848 AM MDT WED MAY 11 2011 ...RAIN AND MELTING SNOWFALL OVER THE FOURMILE BURN AREA MAY CAUSE FLOODING PROBLEMS TODAY... .A POTENT SPRING STORM MOVING OVER COLORADO WILL PRODUCE SNOW...MIXED AT TIMES WITH RAIN...IN THE FRONT RANGE FOOTHILLS THROUGH TONIGHT. THIS STORM WILL PRODUCE THE FIRST SIGNIFICANT PRECIPITATION EVENT OVER THE FOURMILE BURN AREA IN BOULDER COUNTY SINCE THE FOREST FIRE LAST FALL...AND IN THE CRYSTAL FIRE IN LARIMER COUNTY SINCE EARLIER THIS SPRING. TEMPERATURES WILL WARM SLIGHTLY THIS AFTERNOON AND ALLOW SOME RAIN TO MIX IN WITH THE SNOW. IN ADDITION...THE SLIGHTLY WARMER TEMPERATURES SHOULD ALSO ALLOW SOME SNOW ALREADY ON THE GROUND TO MELT. SOILS ARE EXPECTED TO BECOME SATURATED WITH POSSIBLE MUDSLIDES OR FLOODING PROBLEMS. BY LATE TONIGHT...TEMPERATURES ARE FORECAST TO TURN COLD ENOUGH FOR MOSTLY SNOWFALL AND LITTLE IF ANY ADDITIONAL MELTING OR SIGNIFICANT RUNOFF. COZ035-112300- /O.CON.KBOU.FF.A.0001.000000T0000Z-110512T0600Z/ /00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- INCLUDING...ESTES PARK...GLENDEVEY...NEDERLAND... RED FEATHER LAKES 848 AM MDT WED MAY 11 2011 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * THE NORTHERN FRONT RANGE FOOTHILLS OF COLORADO...INCLUDING THE FOURMILE AND CRYSTAL BURN AREAS. * THROUGH THIS EVENING * MODERATE TO HEAVY SNOWFALL WILL MIX WITH LIGHT TO MODERATE RAIN IN THE AFTERNOON AS TEMPERATURES WARM SLIGHTLY. THIS WILL ALSO LEAD TO MORE MELTING OF SNOW ALREADY ON THE GROUND. TOTAL LIQUID EQUIVALENT PRECIPITATION IS EXPECTED TO RANGE FROM ONE INCH TO ONE AND ONE HALF INCHES. IT IS UNCERTAIN HOW THE SOIL CONDITIONS IN THE FOURMILE BURN AREA ARE GOING TO RESPOND TO TODAYS PRECIPITATION. BY THIS AFTERNOON IT WILL BE POSSIBLE THAT MUDSLIDES OR DEBRIS FLOWS MAY OCCUR IN THE FOURMILE BURN AREA AS SOILS BECOME FULLY SATURATED. FLOODING WILL ALSO BE POSSIBLE DUE TO PLUGGED CULVERTS. * MUDSLIDES AND DEBRIS FLOWS MAY WASH OVER ROADWAYS IN THE FOURMILE BURN AREA OF BOULDER COUNTY. CULVERTS BECOMING PLUGGED BY MUD AND DEBRIS MAY ALSO CAUSE DAMMING OF WATER AND FLOODING OF ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... ...REPEAT THIS IS A WATCH AND NOT A WARNING... A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE...BUT NOT IMMINENT...WITHIN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD KEEP AN EYE ON THE WEATHER AND BE PREPARED FOR IMMEDIATE ACTION SHOULD HEAVY RAINS AND FLASH FLOODING OCCUR...OR IF A FLASH FLOOD WARNING IS ISSUED. && $$ BARJENBRUCH
843 WGUS65 KBOU 112125 FFABOU FLOOD WATCH NATIONAL WEATHER SERVICE DENVER CO 325 PM MDT WED MAY 11 2011 COZ035-112230- /O.CAN.KBOU.FF.A.0001.000000T0000Z-110512T0600Z/ /00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- INCLUDING...ESTES PARK...GLENDEVEY...NEDERLAND... RED FEATHER LAKES 325 PM MDT WED MAY 11 2011 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR THE FOURMILE AND CRYSTAL BURN AREAS IN THE NORTHERN FRONT RANGE FOOTHILLS HAS BEEN CANCELLED. PRECIPITATION WILL BE SNOW IN THESE AREAS OVERNIGHT. WHILE THERE WILL BE SOME RUNOFF FROM MELTING SNOW...THE THREAT OF HEAVY RAINFALL HAS ENDED. PRECIPITATION IN THE BURN AREAS TODAY RANGED FROM 1 TO 1.5 INCHES...BUT WAS MAINLY IN THE FORM OF SNOW. $$ GIMMESTAD
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this flash flood watch went out at May 11, 4:40 AM MDT, 46 minutes earlier.
Area forecast discussion, May 11, 4:40 AM MDT, 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER CO 440 AM MDT WED MAY 11 2011 ...CORRECTIONS MADE TO 4TH PARAGRAPH... .SHORT TERM...THE UPPER LOW HAS DEVELOPED OVER THE FOUR-CORNERS WITH MOISTURE NOW STREAMING NORTHWARD ACROSS EASTERN COLORADO. MOIST SOUTHERLY FLOW IS EXPECTED TO CONTINUE INTO TONIGHT AS THE UPPER LOW MOVES SLOWLY TO THE EASTERN BORDER. STRONG DYNAMICS WILL BE OVER THE FORECAST AREA ALL DAY AND MOST OF TONIGHT. EXPECT PERIODS OF RAIN TO CONTINUE ALL DAY. TEMPERATURES SHOULD REMAIN WARM ENOUGH TO KEEP PRECIPITATION ACROSS THE PLAINS IN THE FORM OF RAIN UNTIL AFTER 06Z TONIGHT. SNOW LEVELS WILL BE BETWEEN 6000 AND 8000 FEET THROUGH TODAY. SNOW ACCUMULATIONS IN THE FOOTHILLS MAY BE HAMPERED BY A PERSISTENCE OF MIXED PRECIPITATION ALL DAY...BUT WILL LET THE WINTER WEATHER ADVISORY CONTINUE. MOUNTAIN ZONES SHOULD HAVE NO PROBLEM REACHING ADVISORY CRITERIA. MODEL QPF FIELDS SHOW AN INCH OR MORE OF LIQUID EQUIVALENT FALLING OVER THE FOOTHILLS AND ON THE PLAINS BY THIS EVENING. THE NAM SEEMS A LITTLE OVERZEALOUS BY GOING OVER TWO INCHES ON THE PLAINS. STILL...IT WILL BE A SIGNIFICANT PRECIPITATION EPISODE THAT LASTS UP TO 24 HOURS. SINCE THE FOOTHILL AREAS MAY RECEIVE AN INCH OF MORE OF RAINFALL...WILL ISSUE A FLASH FLOOD WATCH FOR THE FOURMILE BURN AREA OF BOULDER COUNTY. GRADUAL IMPROVEMENT FROM THE WEST IS EXPECTED LATER TONIGHT AS THE CENTER OF THE UPPER LOW MAKES ITS WAY TO WESTERN KANSAS. AFTER 00Z...AREAS ALONG THE FOOTHILLS MAY BE THE FIRST TO SEE DRYING AS THE LOW LEVEL FLOW SWITCHES TO A BIT MORE NORTHWESTERLY DIRECTION. HOWEVER...DYNAMIC LIFT REMAINING OVER THE AREA THROUGH 06Z MAY BE ENOUGH TO CONTINUE PRODUCING PRECIPITATION THROUGH THEN. .LONG TERM...AN ALMOST VERTICALLY STACKED LOW IS PROGGED TO MAKE SLOW NEWRD PROGRESS ACROSS WRN KANSAS ON THURSDAY. MOISTURE AND ENERGY WRAPPING WESTWARD AROUND THIS LOW CENTER SHOULD KEEP SKIES CLOUDED OVER AND SHOWERS GOING ACROSS MOST OF NERN COLORADO FOR MUCH OF THE DAY. AS THE UPPER LOW LIFTS NEWRD OVER CNTRL NEBRASKA DURING THE AFTERNOON...SHOULD SEE LOW-LEVEL WINDS ASSUME MORE OF A NWLY COMPONENT ALONG THE FRONT RANGE WHICH SHOULD HELP TO SHUT DOWN PRECIPITATION IN THIS AREA BY EVENING...IF NOT SOONER. HOWEVER FARTHER OUT ON THE PLAINS BANDS OF PRECIPITATION WRAPPING AROUND THE EXITING CYCLONE COULD DEPOSIT ANOTHER TWO TO THREE TENTHS INCH OF RAIN OUT THAT WAY BY 00Z/FRIDAY. TEMPERATURES ON THURSDAY ARE EXPECTED TO REMAIN BELOW AVERAGE...WITH THE GREATEST TEMPERATURE ANOMALIES EAST OF THE MTNS. NORMAL HIGH AT DENVER ON THURSDAY IS 69. COMPARE THAT TO THE FORECAST HIGH OF 56F. IN THE HIGH COUNTRY... SHOULD SEE A STEADY REDUCTION IN CLOUD COVER AND PRECIPITATION THROUGH THE DAY WITH THE UPPER LOW LOSING ITS GRIP ON THE AREA. HOWEVER WOULD NOT RULE OUT A COUPLE MORE INCHES OF SNOWFALL UP ALONG THE CONTINENTAL DIVIDE DURING THE MORNING HOURS. BY THURSDAY NIGHT...SHOULD SEE THE LAST OF THE PRECIPITATION IN THE FAR NORTHEAST ENDING BEFORE MIDNIGHT. OTHERWISE SHOULD SEE GRADUAL CLEARING OVERNIGHT AS DRIER AIR ADVECTS IN FROM WYOMING. FOR FRIDAY AND BEYOND...UPPER LOW MOVES OUT PLACING THE FORECAST AREA IN A WARMER AND MUCH DRIER WEST-NORTHWESTERLY FLOW PATTERN ON FRIDAY. FRIDAY NIGHT MODELS SHOW AN UPPER RIDGE BUILDING OVER THE AREA...ONLY TO WEAKEN AND MOVE EAST OF THE AREA ON SATURDAY. ON THE BACK SIDE OF THIS RIDGE MODELS SHOW A WEAK SHORTWAVE TROUGH MOVING UP OVER THE FORECAST AREA DURING THE DAY SATURDAY. THERE DOES APPEAR TO BE ENOUGH MOISTURE AND LIFT WITH THIS DISTURBANCE COUPLED WITH UPSLOPE FLOW EAST OF THE DIVIDE TO GENERATE A FAIR AMOUNT OF CLOUD COVER...COOLER TEMPERATURES AND A CHANCE OF SHOWERS MAINLY OVER AND ALONG THE MTNS. THIS WAVE MOVES OUT ON SUNDAY ALLOWING THE RESIDENT HIGH PRESSURE RIDGE TO REGAIN ITS STRENGTH AND BUILD BACK OVER THE REGION AGAIN. THIS SHOULD RESULT IN WARMER TEMPERATURES AND MORE SUNSHINE PRETTY MUCH THROUGH EARLY NEXT WEEK. && .AVIATION...IFR/MVFR CEILINGS EXPECTED TO LAST THROUGH THIS EVENING AS THE UPPER LEVEL LOW OVER SOUTHERN COLORADO MOVES MOIST AIR INTO NORTHEAST COLORADO. PERIODS OF RAIN WILL CONTINUE THROUGH THIS EVENING. PRECIPITATION MAY MIX WITH AND CHANGE TO SNOW LATE TONIGHT. WINDS WILL CONTINUE TO BE OUT OF THE NORTH. && .HYDROLOGY...TODAY AND TONIGHT WILL BE THE FIRST SIGNIFICANT RAINFALL EPISODE TO FALL ON THE FOURMILE BURN AREA SINCE THE FIRE LAST FALL. RAINFALL INTENSITIES WILL REMAIN LESS THAN ONE-QUARTER INCH PER HOUR...BUT STORM TOTAL AMOUNTS OF THREE-QUARTERS TO ONE INCH OF LIQUID WILL BE POSSIBLE BY 06Z TONIGHT. SINCE WE ARE NOT SURE HOW THE BASIN IS GOING TO RESPOND TO TODAY/S RAINFALL...WILL ISSUE A FLASH FLOOD WATCH FOR THE BURN AREA. && .BOU WATCHES/WARNINGS/ADVISORIES...WINTER WEATHER ADVISORY FOR THE MOUNTAINS AND FRONT RANGE FOOTHILLS THROUGH 6 PM...ZONES 33>36. ...FLASH FLOOD WATCH FOR THE FOURMILE BURN AREA OF BOULDER COUNTY THROUGH MIDNIGHT...ZONE 35. && KDRBY/BAKER
Hazardous weather outlook, May 10, 6:55 PM MDT, 10 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER CO 655 PM MDT TUE MAY 10 2011 COZ030>051-111200- JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/ SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/ EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 655 PM MDT TUE MAY 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT A STORM SYSTEM OVER SOUTHWEST COLORADO WILL MOVE SLOWLY EAST INTO SOUTHEAST COLORADO OVERNIGHT. SNOW SHOWERS WILL INCREASE IN THE FOOTHILLS AND MOUNTAINS ESPECIALLY AFTER MIDNIGHT WITH ACCUMULATIONS BY SUNRISE RANGING FROM 3 TO 6 INCHES IN THE MOUNTAIN WITH 2 TO 4 INCHES IN THE FOOTHILLS. AT LOWER ELEVATIONS RAIN SHOWERS WILL BECOME LIKELY AFTER MIDNIGHT WITH SOME SNOW MIXING IN NEAR THE FOOTHILLS AND OVER THE PALMER DIVIDE AFTER 3 AM. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE STORM SYSTEM WILL MOVE SLOWLY NORTHEAST INTO WESTERN KANSAS BY WEDNESDAY NIGHT. THUS SNOW WILL CONTINUE IN THE MOUNTAINS AND FOOTHILLS ON WEDNESDAY WITH ADDITIONAL ACCUMULATIONS OF 3 TO 6 INCHES IN THE MOUNTAINS AND 2 TO 4 INCHES IN THE FOOTHILLS. SOME SNOW MAY OCCUR EARLY IN THE MORNING NEAR THE FOOTHILLS WITH UP TO AN INCH ON GRASSY AREAS. OVER THE PALMER DIVIDE ACCUMULATIONS OF 2 TO 4 INCHES WILL BE POSSIBLE. RAIN SHOWERS AND A FEW THUNDERSTORMS WILL CONTINUE OVER THE NORTHEAST PLAINS THROUGH THE AFTERNOON. BY WEDNESDAY NIGHT SNOW WILL GRADUALLY END IN THE MOUNTAINS AND FOOTHILLS BUT RAIN WILL CONTINUE OVER THE NORTHEAST PLAINS. BY THURSDAY HE STORM SYSTEM WILL MOVE ACROSS KANSAS WITH RAIN GRADUALLY ENDING OVER THE NORTHEAST PLAINS BY THURSDAY MORNING. IN THE MOUNTAINS THERE WILL BE A CHANCE OF SNOW SHOWERS. FOR FRIDAY IT SHOULD BE DRY WITH WARMER TEMPERATURES. OVER THE WEEKEND THERE WILL BE A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS MAINLY IN THE MOUNTAINS WITH SEASONAL TEMPERATURES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. RPK
The office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 10:46 AM MDT | Winter Storm Warning | BOU | Boulder, Clear Creek, Douglas, Gilpin, Grand, Jackson and 4 more | 19 hr |
| May 11, 12:25 PM MDT | Areal Flood Advisory | BOU | Boulder | 6 hr |
| May 11, 1:50 PM MDT | Special Weather Statement | BOU | Lincoln | 25 min |
| May 11, 2:11 PM MDT | Special Weather Statement | BOU | Elbert | 49 min |
| May 11, 2:35 PM MDT | Special Weather Statement | BOU | Lincoln | 40 min |
| May 11, 4:08 PM MDT | Special Weather Statement | BOU | Washington | 37 min |
Nearby
Flash Flood Watches in Colorado, 2011Every flash flood watch in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.